An overdose of spice (incense blends): implications
Spice, or Smoking mixes refer to drugs. They appeared not so long ago, in 2008. There are more than 400 types of narcotic Smoking mixtures, which differ from each other in the composition and risk to human life. This article describes the main reasons that may develop poisoning spice, symptoms and clinical signs of this condition, the components of first aid and treatment.
What is the spice, the reasons why developing poisoning them
The spice is artificially created Smoking blends of various drugs. They lead to hallucinations and drugs, are addictive and dependence. The majority of Smoking mixtures is unknown. It is impossible to predict the effect they will cause.
The popularity of these substances due to their accessibility and low cost in comparison to other narcotic substances. Most often these compounds are used by teenagers.
Common poisoning and overdose spice develop for the following reasons:
- the composition of the spice, the concentration of potent drugs is unknown. To calculate the correct dose to produce the desired thrill addict is difficult. It is impossible to calculate the lethal amount of drugs;
- a combination of several drugs in one of the Smoking mixture may result in severe intoxication;
- joining spice toxic substances, which can lead to a quick death and overdose;
- the combination of spice with alcohol, other narcotic substances. Overdose of Smoking mixtures on the background of alcoholic intoxication often leads to death. A person dies in his sleep due to aspiration of vomit.
Please note that death from spice may occur due to the strong hallucinations. There are cases when people are under the narcotic influence of these Smoking mixtures, jumped out the window, spoon took out their eyes, cutting veins, etc. the Effect of these substances is not fully understood due to the constant emergence of new combinations and varieties of spices on the market.
What are the consequences of regular Smoking spice
Narcotic Smoking blends can cause a strong and persistent dependence. Substances included in spice, very toxic and adversely affect the Central nervous system, internal organs.
Regular consumption of Smoking mixtures leads to the consequences listed below.
- Toxic damage of the liver. Through this body pass toxins and poisons that people consume. Can develop chronic hepatitis, cirrhosis, chronic liver failure. The man observed the yellowing of the mucous membranes, sclera and skin, pain in the right hypochondrium.
- Hypoxia and death of brain cells. It is manifested by intellectual decline of mental abilities, memory loss.
- Mental deviations. May develop paranoia, delusions of persecution. People become aggressive, unstable.
- Changing levels of hormones. And the men erectile dysfunction in women – menstrual disruptions. In both sexes, a decrease in libido.
- In vessels in which all the organs and systems begin to suffer from inadequate blood circulation and lack of oxygen.
Symptoms of poisoning
Spice overdose may develop even several puffs. The patient's condition deteriorates rapidly during the first 30 minutes. The symptoms are nonspecific and varied. They depend on the composition of drugs and concentration of various drugs. When you overdose on spice, the consequences can be disastrous. Death occurs due to respiratory and heart failure.
Poisoning of Smoking mixtures can manifest symptoms are listed below.
- Nausea and vomiting. These symptoms develop due to stimulation of the vomiting center in the brain. Vomiting may occur without prior nausea, and it brings relief to the patient.
- A speech disorder. Poisoned the man begins to ramble, to say something out of place, he builds illogical proposals voiced delusions. Can shout, to scream or to cry.
- Loss of coordination and staggering. At poisoning with spice movements are not clear and coordinated. People can fall and hurt yourself.
- The development of inappropriate behavior because of powerful hallucinations. People under the influence of spice can become aggressive and dangerous to themselves and others.
- Disturbance of consciousness. Poisoned people can load into a stupor and then deep coma. He will not respond to voice, physical stimuli.
- Changing breathing. It can be fast or slow, lead to hypoxia and respiratory failure.
- Violation of blood pressure. Depending on the components of Smoking mixtures, it can rise or fall sharply.
- The occurrence of General convulsions, resembling epileptic seizure. They develop due to destruction of brain tissues and lack of oxygen.
First aid if poisoning spice
If poisoning symptoms develop spicerapidly. When they appear you should immediately call the ambulance. If the patient is aggressive and dangerous, you'll need to call the police.
Remember, to treat poisoning with Smoking mixes is prohibited. The patient needs skilled medical assistance, a detailed survey and surveillance.
Before arrival of physicians start their own to save the poisoned person. Below are the components of first aid in case of poisoning with Smoking mixes:
- Follow the action of the patient, he may try to harm himself, for example, to jump out the window.
- In case of unconsciousness place the victim on his side and make sure he doesn't choke on my own vomit. In the position the risk of aspiration of vomit or the tongue are minimal.
- Monitor the presence of breathing and heartbeat. When they stop we need to immediately start to conduct indirect closed heart massage.
Medical treatment of poisoning spice
Doctors from the ambulance arrived to a call place, will conduct a rapid assessment of the severity of the patient, checks his pulse, pressure, respiration and saturation. Describe the situation to them and the amount of help from you.
First medical care is provided by physicians at the scene. It consists of:
- droppers with solutions to eliminate intoxication and dehydration. Can be used a variety of drugs: Trisol, disol, dextrose, reopoliglyukin, reosorbilakt, saline;
- drugs that regulate heart function, breathing, pressure;
- antiemetic drugs (osetron, reglan, metoclopramide).
After stabilization of the patient hospitalityat in Toxicological Department. The duration of treatment depends on the severity of the patient's condition. He will be offered the assistance of a psychiatrist to combat drug addiction. But the decision about treatment can be made only by the addict. During rehab the person needs the support of family and friends.
Poisoning spice can develop for many reasons. These chemicals destroy liver and Central nervous system, leading to memory loss and mental disorders. Treatment of overdose Smoking means is performed in the toxicology Department. Intoxicated people in need of skilled care and therapy. Only the support of loved ones and patient attitude to the person can help him overcome the addiction and return to normal life.